# SDR DALA2016092606814

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORMER ANGLE AT AFT SIDE OF 1022 BULKHEAD AT LONGERON 14R IS CRACKED.  REPLACED DAMAGED FORMER AT STA 1022, LONGERON 14R IAW SRM 51-40-2, 51-40-05.
